# SDR CA130722003

- Difficulty date: July 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,316 hours
- Engine: Pwa PT6A65B
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Condition: Bent
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN INSTALLING THE REPLACEMENT KIT FOR THE ELEVATOR, BOB WEIGHT STOP ON IT WAS NOTICED THAT THE ACTUAL STOP WAS BENT OVER.   THE INSPECTION WAS CARRIED OUT ON THIS COMPONENT ON DECEMBER 18TH, 2011, REF SB 27-3739.  DUE TO EMERGENCY AD 2011-27-51, ALL ELEVATOR BOB WEIGHT STOPS WERE TO BE INSPECTED AND NOW REPLACED WITH A NEW KIT, P/N 114-5060 IAW SB 27-4119.
